# SDR MALA050596

- Difficulty date: July 21, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 17,092 hours, 18,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297-310
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA, FOUND SEAT TRACK AT LBL 18.3 AND BETWEEN FS 297 AND 310 IS CORRODED AND HAS BEEN REPAIRED IAW SRM 53-70-60. REF: EAMS WORK ORDER 212650 TASK 2512.
